# SDR ARWA20051203

- Difficulty date: December 21, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 89,645 hours, 33,063 cycles
- Engine: Ge CF66D
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: NNB6086511
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGES NR 116686 AND NR 116688.  ON SERVICE CHECK FOUND LT MAIN LANDING GEAR DOOR ROLLER ASSEMBLY LOWER SUPPORT FITTING BROKEN.  REMOVED AND REPLACED LT MAIN LANDING GEAR DOOR IAW MM 32-14-01. OPERATIONAL CHECK NORMAL IAW MM 32-10-01.
